# SDR MALA050381

- Difficulty date: April 21, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- Aircraft time: 33,851 hours, 28,846 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA FOUND SEAT TRACKS AT LBL 18.3 AND BL 0 ARE CORRODED AND HAVE BEEN REPAIRED IAW MESABA EO S53060 AT LBL 18.3 BETWEEN FS 297 AND 319 AND IAW SRM 53-70-60 AT BL 0 BETWEEN FS 297 AND FS 310.
